MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MP2

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MP2
Model Number 865040
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips received a complaint on the intellivue mp2 indicating that the monitor shows a speaker failure and was unable to confirm sound.There was no additional diagnostic/functional testing performed.The cause of the reported problem was a defective speaker.The reported problem was confirmed.A replacement parts were ordered and shipped to the customer site.We will consider that the customer resolved the issue using the replacement parts ordered from philips.If additional information is received the complaint file will be reopened.
 
Event or Problem Description
Philips received a complaint on the intellivue mp2 indicating that the monitor shows a speaker failure, unable to confirm sound.The device was not in use on a patient at the time of event, there was no patient involvement.

Brand Name
INTELLIVUE MP2
Common Device Name
INTELLIVUE MP2
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key18790393
Report Number9610816-2024-00105
Device Sequence Number15407353
Product Code DSI
UDI-Device Identifier00884838000278
UDI-Public00884838000278
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865040
Device Catalogue Number865040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2024
Initial Report FDA Received Date02/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown